Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Transformations of double sequences with application to Cesàro summability of double series


Author: C. R. Adams
Journal: Bull. Amer. Math. Soc. 37 (1931), 741-748
DOI: https://doi.org/10.1090/S0002-9904-1931-05258-7
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 4 (1933), 303--312
MathSciNet review: 1562249
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05258-7

American Mathematical Society